MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PRO C-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PRO C-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AU461HS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Cough (4457); Unspecified Respiratory Problem (4464)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient alleged visualization of particles.The patient alleged cough and chest infection.There is no allegation of serious or permanent harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging an issue related to a cpap device's sound abatement foam.The patient alleged visualization of particles.The patient alleged cough and chest infection.There is no allegation of serious or permanent harm or injury.The device has not yet been returned to the manufacturer for evaluation.Three attempts to have the device returned for evaluation and investigation were unsuccessful.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.The manufacturer has updated h6 in this report.

Brand Name
REMSTAR PRO C-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge line
murrysville, PA 15668
7247330200
MDR Report Key14593417
Report Number2518422-2022-29366
Device Sequence Number11261744
Product Code BZD
UDI-Device Identifier00606959005464
UDI-Public00606959005464
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAU461HS
Device Catalogue NumberAU461HS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexMale